BENCHALLI, S. S. and PATIL, P. G. and DODAMANI, ABEDA S. (2016) SOFT ß-LOCALLY CLOSED SPACES IN SOFT TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 14 (3). pp. 209-218.
Full text not available from this repository.Abstract
The soft set theory is a new mathematical tool for dealing with uncertainties that are free from diculties that have troubled the usual theoretical approaches. In this paper, we continue investigating the properties of soft ß-open and soft ß-closed sets interms of soft ß-locally closed, soft ß*- locally closed, soft ß**-locally closed sets, soft ß-lc continuous functions and soft ß-lc irresolute functions. Also, their properties are studied in detail with suitable examples, which will strengthen the foundations of the theory of soft topological spaces.
Item Type: | Article |
---|---|
Subjects: | Open Research Librarians > Mathematical Science |
Depositing User: | Unnamed user with email support@open.researchlibrarians.com |
Date Deposited: | 19 Jan 2024 11:33 |
Last Modified: | 19 Jan 2024 11:33 |
URI: | http://stm.e4journal.com/id/eprint/2315 |